# SDR SWAA2025051956205

- Difficulty date: April 6, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 58,063 hours, 34,826 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STUB FRAME LOCATED BS 294.5 AT LEVEL STR 17R WL 208.1 AT FWD GALLEY AREA PERFORMED REPAIR ON STUB FRAME LOC. BS 294.5 AT LEVEL STR 17R WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7. SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK COMPLETED RII
